MAUDE Adverse Event Report: SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK Q

SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK Q
Model Number TUMARK Q
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
Sterile package was punctured.The cannula systems of this product code are packaged in soft blisters.There is a protective tube over the cannula to prevent the risk of puncture of the packaging material.One protective tube detached from the cannula and the cannula punctured the package.The packaging of the product was punctured, which resulted in the product being non-sterile.The complained product has not been used.

Brand Name
TUMARK Q
Common Device Name
TUMARK Q
Manufacturer (Section D)
SOMATEX MEDICAL TECHNOLOGIES GMBH
rheinstrasse 7d
teltow, 14513
GM  14513
MDR Report Key6587291
Report Number1000408433-2017-00001
Device Sequence Number719591
Product Code NEU
UDI-Device Identifier04250195603081
UDI-Public04250195603081
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 05/24/2017
Report Date (Section F) 05/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2020
Device Model NumberTUMARK Q
Device Catalogue Number271500
Device Lot Number47910
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/02/2017
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer05/04/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1